Skip Navigation
Skip to contents
Results by Year

View Wide

Filter

ARTICLE TYPE

more+
SELECT FILTER
 
Close

PUBLICATION DATE

23 results
Display

Development of a Risk Score for QT Prolongation in the Intensive Care Unit Using Time-Series Electrocardiogram Data and Electronic Medical Records

Kim TY, Choi BJ, Koo Y, Lee S, Yoon D

Objectives: Drug-induced QT prolongation can lead to life-threatening arrhythmia. In the intensive care unit (ICU), various drugs are administered concurrently, which can increase the risk of QT prolongation. However, no...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Cardiac Arrest Related to Torsades de Pointes in a Patient Recovering from Diabetic Ketoacidosis

Kim J, Lee JY, Yoo WS, Lee MY, Chung HK

Diabetic ketoacidosis (DKA) is an acute complication related to severe hyperglycemia. While the mortality rate for DKA is low with appropriate therapy, several complications may lead to deterioration of the...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Concealed congenital long QT syndrome during velopharyngeal dysfunction correction: a case report

Jeon S, Lee HJ, Jung Yh, Do W, Cho AR, Baik J, Lee DW, Kim EJ, Kim E, Hong JM

The congenital long QT syndrome (LQTS) is an inherited cardiac disorder characterized by increased QT intervals and a tendency to experience ventricular tachycardia, which can cause fainting, heart failure, or...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
QTc Prolongation due to Psychotropic Drugs Intoxication and Its Risk Assessment

Park KH, Hong HP, Lee JS, Jeong KY, Ko SH, Kim SK, Choi HS

Purpose: The aims of the present study were twofold. First, the research investigated the effect of an individual’s risk factors and the prevalence of psychotropic drugs on QTc prolongation, TdP...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Effects of Paroxetine on a Human Ether-a-go-go-related Gene (hERG) K⁺ Channel Expressed in Xenopus Oocytes and on Cardiac Action Potential

Hong HK, Hwang S, Jo SH

K⁺ channels are key components of the primary and secondary basolateral Cl- pump systems, which are important for secretion from the salivary glands. Paroxetine is a selective serotonin reuptake inhibitor...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A Case of Sudden Cardiac Death due to Pilsicainide-Induced Torsades de Pointes

Nakatani S, Taniike M, Makino N, Egami Y, Shutta R, Tanouchi J, Nishino M

An 84-year-old male received oral pilsicainide, a pure sodium channel blocker with slow recovery kinetics, to convert his paroxysmal atrial fibrillation to a sinus rhythm; the patient developed sudden cardiac...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Torsades de Pointes during Treatment of Tachycardia-Induced Cardiomyopathy

Lee DK, Ryu IH, Yoo JH, Yun SA, Park SH, Kang KW, Kim WH, Choi YJ, Jung KT, Chin JY

Tachycardia-induced cardiomyopathy is caused by persistent tarchyarrhythmias and is characterized by ventricular systolic dysfunction and congestive heart failure. Tachycardia-induced cardiomyopathy is usually reversible via treatment. The cornerstone in the management...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Torsade de pointes in liver transplantation recipient after induction of general anesthesia: a case report

Chung EJ, Jeon YS, Kim HJ, Lee KH, Lee JW, Han KA, Jung SH

Torsade de pointes (TdP) is an uncommon and specific form of polymorphic ventricular tachycardia, associated with a prolonged QT interval. Prolongation of the QT interval is the most widely recognized...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Acquired Long QT Syndrome Manifesting with Torsades de Pointes in a Patient with Panhypopituitarism due to Radiotherapy

Kang DG, Kim SE, Park MS, Kim EJ, Lee JH, Park DG, Han KR, Oh DJ

We describe a 64-year-old male patient with panhypopituitarism who experienced polymorphic ventricular tachycardia (VT) associated with long QT intervals. The panhypopituitarism developed as a sequelae of radiation therapy administered 20...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Male Pseudohermaphroditism Presented with Sudden Cardiac Arrest

Shim J, Hwang HJ, Pak HN, Lee MH, Joung B

Torsades de Pointes is a life-threatening arrhythmia associated with a number of causes, but is very rare among endocrinologic disorders. We report a case of male pseudohermaphroditism with hyperaldosteronism due...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Levofloxacin and Torsades de Pointes

Kwon SA, Kim CH, Song WJ, Koo JK, Lee SJ, Park JY, Hyun IG, Ko JH, Kim HS

  • KMID: 2319459
  • Tuberc Respir Dis.
  • 2010 Dec;69(6):474-479.
Torsades de pointes associated with a prolonged QT interval is a life-threatening arrhythmia, which may be induced by any of the following: drugs, electrolyte imbalances, severe bradycardia and intracranial hemorrhage....
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Torsades de Pointes by Azithromycin in Scrub Typhus and Review on Cardiac Manifestations of Scrub Typhus

Lim JH, Kim ES, Chung MH, Kang JS

Azithromycin shows a comparable therapeutic efficacy to doxycycline against mild to moderate scrub typhus. It is safe enough to use in pregnant women or children less than 8 years of...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A Case of Stress Cardiomyopathy Complicated by Torsades de Pointes in a Patient with Acute Colitis: A Case Report

Kim H, Nam GB, Lee SJ, Lee HK, Hong Y, Choi KJ, Kim YH

  • KMID: 2228470
  • Korean J Crit Care Med.
  • 2007 Dec;22(2):101-105.
A 67-year old woman, hospitalized for the management of infectious colitis, developed acute congestive heart failure. Two-dimensional echocardiography revealed left ventricular apical akinesia (ballooning) and basal hyperkinesis, which was compatible...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A Case of Significant Arrhythmia Caused by Thioridazine Poisoning

Kim YI, Kim JJ, Kang YJ, Jung JH, Lee JK, Jung TK, Lim YS, Lee G

  • KMID: 2193766
  • J Korean Soc Emerg Med.
  • 2005 Feb;16(1):187-190.
A 51-year-old woman with schizophrenia and depression brought to our emergency room after thioridazine overdose. Her mental state was semicomatous. The initial electrocardiogram showed bradycardia, atrial premature contractions, prolonged PR...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A Case of Torsades de Pointes Induced by Complete Atrioventricular Block and Hypokalemia

Kim WJ, Kim JY, Ju HS, Kim JK, Jung HS, Yoo BS, Lee SH, Yoon JH, Choe KH, Kim SH

Torsades de pointes (TdP) is a rare complication of a complete atrioventricular block with QT prolongation. Additional risk factors, such as hypokalemia, may increase the risk of TdP during atrioventricular...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A Case of Ofloxacin-induced Torsades de Pointes and Abnormal ECG Change Mimicking Acute Myocardial Infarction

Kim JH, Nam GB, Lim JM, Huh JW, Kim SY, Rhee KS, Choi KJ, Kim YH

While some fluoroquinolone antibiotics can cause QT prolongation and Torsades de Pointes (TdP), serious proarrhythmic effects from ofloxacin have not been reported. Here, we report a case of ofloxacin-induced Torsades...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A Case of Torsade de Pointes Associated with Hypopituitarism due to Hemorrhagic Fever with Renal Syndrome

Kim NH, Cho JG, Ahn YK, Lee SU, Kim KH, Cho JH, Kim HG, Kim W, Jeong MH, Park JC, Kang JC

We describe a 51-yr-old man presenting with syncope due to torsade de pointes. The torsade de pointes was refractory to conventional medical therapy, including infusion of isoproterenol, MgSO4, potassium, lidocaine,...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A Case of Torsades de Pointes Induced by Cisapride

Kim JY, Rhee YM, Ahn S, Lee MH, Kim SS

Torsades de pointes, a polymorphic ventricular tachycardia associated with prolonged QT interval, is a well-known life-threatening arrhythmia, which has been found to be induced by various causes such as drugs,...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A Case of Hydroxyzine Induced Torsades de Pointes

Kwon JW, Kang WC, Lee MH, Ahn SK, Kim SS

Torsades de pointes is a polymorphic ventricular tachycardia associated with prolonged QT interval and increased U wave amplitude. It has been found to be induced by various drugs, electrolyte imbalances,...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Torsades de Pointes After Combined Treatment of Terfenadine and Ketoconazole

Park SJ, Kim KH, Kim JS, Ryu JC, Joo SB, Gwon HC, Park SW, Kim DK, Lee SH, Hong KP, Park JE, Lee WR

  • KMID: 2115686
  • Korean J Med.
  • 1998 Jan;54(1):124-130.
Terfenadine is widely used because of nonsedating effect. But It could rarely provoke a potentially lethal ventricular tachyarrhythmia. Recently, we experienced two cases of torsades de pointes(TDP) of occurred after...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close

Go to Top

Copyright © 2022 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr